# SDR QXEA9800083

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cabin
- Component: Grimes, 82510202001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED OVERHEAD EMERGENCY LIGHT ASSEMBLY, OP'S CHECK NORMAL AS PER DE HAVILLAND MM.
